Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Big_joe

What To Do... ?

Recommended Posts

Hi, I have VERY sensitive skin and the doctor gave me 'Retin A gel 0.01%' and 'Tetralysal Tablets' for my acne. Its worked abit.

I have no spots, Just red dots which I think are acne scars.

Using the retin A gel, my face gets very dry and very rough.

My mom told me to moisturise, which is what I need.

Although I heard that purfume and soap moisturises are bad for my skin as when I do it, within a couple of hours, spots start showing up.

I bought a none purfume, none soap moisturiser and put it on, rubbed it in very hard.

I have a feeling I am going to get more spots from doing this as my face feels oily.

Should moisturise (using the non soap, non purfume moisturizer) or put on the retin A gel?

My skin is soo dry, rough and sensitive :(

What to do?

Share this post


Link to post
Share on other sites

NO, dont put on a moisturizer after retin-a that will make the retin-a uneffective. Put the retin-a on at night then wash your face in the morning and put you moisturizer on.

Share this post


Link to post
Share on other sites

I know, I mean will the 'Simple Moisturizor' be ok.

I will continue putting on the retin A and then the moisturizor in the morning

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×